# SDR FDEA201512164018

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 68,053 hours, 22,549 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED OXYGEN QTY AT OR NEAR 0 ON ALL 4 SYSTEMS AFTER LANDING CHECK, NORMAL RANGE DURING PRE-FLIGHT.  UPON PRESSURIZING THE O2 SYS, FOUND NR 2 JUMP SEAT OXYGEN MASK WAS LEAKING.  RESEATED & STOWED O2 MASK PROPERLY & LEAK CHECKED GOOD.  NEED TO REPLACE BOTH NR 1 & 2 OXYGEN BOTTLES, HAVE ONE IN STOCK & REPLACED SAME IAW AMM 35-11-01-4.  WAITING FOR 2ND BOTTLE ARRIVAL.  REPLACED BOTH NR 1 & 2 OXYGEN BOTTLES IAW AMM 35-11-01-4, LEAK CHECKED GOOD.  NR 3 & 4 O2 BOTTLES DEFERRED, SEE WRI 35-10 2224.
